# SDR P2EA2002M042

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- Aircraft time: 47,609 hours, 40,625 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND THE NR 2 ENGINE TAIL PIPE EXTENSION WITH CRACK.  REMOVED AND REPLACED THE NR 2 ENGINE TAIL PIPE EXTENSION WITH SERVICEABLE EXTENSION IAW 78-32-211.
